MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR403912
Medical Device Problem Codes Premature Activation (1484); Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during an endovascular embolization, the physician was unable to visualize the enterprise2 4mmx39mm intracranial stent (encr403912, 8294534) under x-ray after the stent was delivered to the unspecified microcatheter.The physician only retracted the stent and observed that the stent was detached from the delivery wire prematurely.It was unable to confirm when the stent was separated from the delivery wire.The physician switched a new stent to complete the surgery.The microcatheter was not replaced.No patient injury was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.E1.Initial reporter phone: (b)(4).H3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Section b5: additional event information received on 19-dec-2024 indicated that there was no severe vascular tortuosity at the target site.There was no resistance felt within the non j&j microcatheter (mc).There was no procedural delay due to the event.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, during an endovascular embolization, the physician was unable to visualize the enterprise2 4mmx39mm intracranial stent (encr403912, 8294534) under x-ray after the stent was delivered to the unspecified microcatheter.The physician only retracted the stent and observed that the stent was detached from the delivery wire prematurely.It was unable to confirm when the stent was separated from the delivery wire.The physician switched a new stent to complete the surgery.The microcatheter was not replaced.No patient injury was reported.Additional event information received on 19-dec-2024 indicated that there was no severe vascular tortuosity at the target site.There was no resistance felt within the non-j&j microcatheter (mc).There was no procedural delay due to the event.A non-sterile enterprise2 4mmx39mm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and no appearance of damages was observed.The stent was still attached to the delivery wire and inside the introducer.Further inspection was performed under a microscope, the delivery wire was inspected along its entire length, and no damages were found.The stent was found still inside the introducer.The stent was observed in good condition, with no structural damage (i.E., no broken struts, no kinks).The stent was inspected under x-ray imaging, and the markers were properly identified and visualized.The stent was still attached to the delivery system, and the markers were correctly identified and visualized during the evaluation; based on this, the customer complaint cannot be confirmed.During the procedure there are multiple radiopaque markers present, the distal markers on the stent markers are the least visible comparatively (due to their relatively small mass).Where the stent is placed (bone density, surrounding tissue) could potentially impact visibility of the distal markers.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8294534.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.If resistance is felt while recapturing the stent, do not continue to recapture the device.Withdraw the infusion catheter slightly to unsheathe the stent (without exceeding the recapture limit), and then attempt to recapture the stent again.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20895528
Report Number3008114965-2024-01200
Device Sequence Number7716113
Product Code NJE
UDI-Device Identifier10886704075394
UDI-Public(01)10886704075394(17)260428(10)8294534
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2026
Device Catalogue NumberENCR403912
Device Lot Number8294534
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer12/19/2024
01/09/2025
02/07/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/03/2025
01/21/2025
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND)
Patient SexUnknown